# SDR AALA20180308002

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 73,411 hours, 8,787 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: 02384
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK, NO GREEN LIGHT BLINKING. MAINTENANCE REPLACED R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK PER AMM 52-11-20-000-805, 52-11-20-400-805, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-20-700-803.
